All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Hailong Qian and Heather L. Bednarek
''Partial efficient estimation of SUR models''
( 2015, Vol. 35 No.1 )
In this paper, we consider efficient estimation of coefficients of interest in seemingly unrelated regressions (SUR) models. Using the GMM interpretation of the usual OLS and GLS/FGLS estimation of regression coefficients in SUR models, we derive the necessary and sufficient condition for the equal asymptotic efficiency of the OLS and FGLS estimators of a subset of regression coefficients. As a result, our paper extends the current SUR literature on the numerical equality of the OLS and GLS/FGLS estimators of the whole coefficient vector (see for example, Dwivedi and Srivastava, 1978) to the asymptotic equivalence of the OLS and GLS/FGLS estimators of a subset of the coefficient vector.
Keywords: SUR models, OLS, GLS, FGLS, GMM, Moment conditions, Partial redundancy of moment conditions
JEL: C1 - Econometric and Statistical Methods: General
C4 - Econometric and Statistical Methods: Special Topics
Manuscript Received : Jun 25 2014 Manuscript Accepted : Mar 11 2015

  This abstract has been downloaded 1335 times                The Full PDF of this paper has been downloaded 152487 times